Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Isomorphisms and automorphisms of universal Heffalump Lie algebras


Author: S. Berman
Journal: Proc. Amer. Math. Soc. 65 (1977), 29-34
MSC: Primary 17B65; Secondary 17B40
DOI: https://doi.org/10.1090/S0002-9939-1977-0486024-4
MathSciNet review: 0486024
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classification of a family of infinite dimensional Lie algebras is carried out, and a determination of their automorphism groups, in certain cases is supplied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B65, 17B40

Retrieve articles in all journals with MSC: 17B65, 17B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0486024-4
Article copyright: © Copyright 1977 American Mathematical Society